Discussions By Condition: Medical Stories

Head vibration, hallucinations/de ja vu

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • November 13, 2010
  • 09:55 PM

The first time I had this experience was about a year ago. It lasted only a few seconds. This is what I felt at the time: all of a sudden I started smelling something burning, like burning rubber or something; I also started feeling a small vibration in the left side of my brain (similar to what you can experience from taking a stronger version of Cold&Flu pills). On top of that I started seeing and hearing things. The things I was seeing and hearing looked like a memory from a night out: the faces and the music - all looked and sounded so familiar, but I couln't really recognize any of it either..Just to clarify - those things didn't appear in front of my eyes - it was more of a memory in my head kinda thing. While it was happening I felt like I knew where I was, but I didn't..I am sorry if it doesn't make sense, I hope someone can understand what Im trying to say. It took me a few more seconds to come back to my senses and realize where I was.

I had a cold at the time and I thought it could have been the pills I was taking, which were just a stronger version of cold&flu. So I went to see a doctor who said there was nothing to worry about, but couldn't tell me exactly what it was. It didn't happen to me for the whole year. Recently it started happening again and the frequency has increased from once a day to a few times in recent days. I haven't been sick with cold or taking cold&flu pills, so it really worries me now as it can come any time of the day - no matter what Im doing. I've had a CT scan done - found nothing. My doctor referred me to a specialist who will most likely do an MRI scan, but I have to wait till end of February for my appointment, which is really frustrating - I want to know whats going on in my head.

I believe there are a number of things that need to be considered. In my opinion they could be the cause of the whole thing.

1. Prior to the first instance I had been going out for about a year and taking GHB recreationally almost every other weekend or whenever I went out. In the past year I had taken GHB on a number of occasions (maybe 4 or 5 times) and every time I had it I felt sick;

2. I have recently started taking a herbal supplement where one of the ingredients is Yohimbe. Its supposed to be a balanced formula and I've been taking a recommended daily dose. I've stopped taking that to see if it makes a difference.

Any response would be greatly appreciated.

Ross

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.